# SDR UALA2010061402091

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 64,717 hours, 23,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N5752184
- Condition: Weak
- Location: Aisle Row 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 28, AISLE FLOOR VERY WEAK AND SPONGY.  INSTALLED DOUBLER. 5B PANEL TO BE REPLACED NEXT C-CHECK.
